Hey everyone, I've been taking Rebif for about 2 months now I'm up to the 44 mg dosage and after I take my shot about 2 hours later I get the chills so bad and start shaking so bad it's horrible. The next day I'm so dehydrated and in so much pain I don't know where to put my self. My legs and arms hurt so much nothing seems to help. Just wondering if anyone else out there has the same problem with Rebif??? Thank you all for listening.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??